# SDR EVA2002091001

- Difficulty date: September 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N16603
- Make and model: Boeing 767-300
- Aircraft serial: 26064
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.DURING B-16603 C10 CHECK FOUND RT MAIN FLAP INBOARD TRACK BEAM FASTENER HOLE CORRODED.
